# SDR FDEA200904281449

- Difficulty date: April 28, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 144N8140U28
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEELBEAM HAS CORROSION FROM STA 1033 TO STA 1036, RBL 8.0 INCH, LOWER FAIRING STRUCTURE.  CORROSION ON KEELBEAM CHORD BLENDED AND FOUND EXCEEDED SRM ALLOWABLE DAMAGE LIMITS.  KEELBEAM CHORD REMOVED AND REPLACED IAW SRM 51-40-02, REV 97.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
